# SDR ASAA2022123141355

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,301 hours, 15,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS DIFFICULTY OPENING L1 DOOR UPON ARRIVAL. GATE AGENT REPORTS EXTERIOR HANDLE NOT IN PLACE. GROUNDED - YES. INSPECTED L1 DOOR & NO DEFECT NOTED. OPERATED L1 DOOR WITH INTERIOR & EXTERIOR DOOR HANDLE REF B737-800 AMM 52-11-00. L1 DOOR OPERATES NORMALLY WITH EXTERIOR HANDLE MOVING TO THE CORRECT POSITION.
